# SDR 95ZZZX817

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132RK
- Make and model: Amtr MUSTANG2
- Aircraft serial: 132
- Engine: Cont O300B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA35PA
- Condition: Defective
- Location: Accel Pump
- Component: Facet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CARBURETOR WAS DISCOVERED LEAKING AND MIXTURE CUT-OFF WOULD NOT WORK.  DISASSEMBLY REVEALED THAT LEATHER ON ACCELERATOR PUMP PISTON WAS WORN CAUSING FUEL TO OVERFLOW INTO VENTURI.  GASKET SET DID NOT INLCUDE A REPLACEMENT SO ONE HAD TO BE SPECIAL ORDERED.  RECOMMEND INCLUDING REPLACEMENT IN THE GASKET KIT.
